MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, PERCUTANEOUS
Model Number H74939185401010
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified right superficial femoral artery.A 4.0 mm x 100 mm x 150 cm coyote balloon catheter was advanced for dilatation.However, during first inflation at 4 atmospheres for 10 seconds, the balloon ruptured.The device was removed, and a pinhole was noted.The procedure was completed with a different device.No patient injuries reported, and the patient condition was good post-procedure.
 
Additional Manufacturer Narrative
G4: premarket/510(k): k111295, k162350.

Brand Name
COYOTE?
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22887307
Report Number2124215-2025-57612
Device Sequence Number17359556
Product Code LIT
UDI-Device Identifier08714729797067
UDI-Public(01)08714729797067(17)270415(10)33824400
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939185401010
Device Catalogue NumberH74939185401010
Device Lot Number0033824400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Initial Report FDA Received Date08/25/2025
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown